advertisement
Question
Posted by: ANXIETY | 2011-01-31

EYE TWHITCHING

I am on cipramil for anxiety and zopax. i am on cipramil for about a month now and on 10mg a day. I started off on 20mg but it felt a bit strong so i scaled down to 10mg. I have been using the zopax for about 4 months. But now I have developed eye twitching in my right eye. I now it can be from the medicine but my concern is if I shoud continue with this specific medication. Is the eye twitching a warning sign of some sort? Its very irretating and happens radomly

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its not usually a warning sign of anything sinister, and probably still more likely to be related to the anxiety than the medication. But you'd need to ask your prescribing doctor for more specific advice about this. And if things are not sufficiently coming right yet, I hope you are seeing a psychiatrist rather than only a GP

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement